Open surfaces with non-positive Euler characteristic
Compositio Mathematica, Volume 99 (1995) no. 3, pp. 213-229.
@article{CM_1995__99_3_213_0,
     author = {Gurjar, R. V. and Parameswaran, A. J.},
     title = {Open surfaces with non-positive {Euler} characteristic},
     journal = {Compositio Mathematica},
     pages = {213--229},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {3},
     year = {1995},
     zbl = {0849.14013},
     mrnumber = {1361739},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_3_213_0/}
}
TY  - JOUR
AU  - Gurjar, R. V.
AU  - Parameswaran, A. J.
TI  - Open surfaces with non-positive Euler characteristic
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 213
EP  - 229
VL  - 99
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__99_3_213_0/
UR  - https://zbmath.org/?q=an%3A0849.14013
UR  - https://www.ams.org/mathscinet-getitem?mr=1361739
LA  - en
ID  - CM_1995__99_3_213_0
ER  - 
%0 Journal Article
%A Gurjar, R. V.
%A Parameswaran, A. J.
%T Open surfaces with non-positive Euler characteristic
%J Compositio Mathematica
%D 1995
%P 213-229
%V 99
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1995__99_3_213_0
Gurjar, R. V.; Parameswaran, A. J. Open surfaces with non-positive Euler characteristic. Compositio Mathematica, Volume 99 (1995) no. 3, pp. 213-229. http://www.numdam.org/item/CM_1995__99_3_213_0/

[B] Beauville, A.: Surfaces algébriques complexes, Astérisque 54, 1978. | MR | Zbl

[D] Deligne, P.: Théorie de Hodge II, Publ. Math. I.H.E.S. 40 (1972) 5-57. | Numdam | MR | Zbl

[F] Fujita, T.: On the topology of noncomplete algebraic surfaces, J. Fac. Sci. Univ. Tokyo 29, (1982) 503-566. | MR | Zbl

[I] Iitaka, S.: On logarithmic Kodaira dimension of algebraic varieties, Complex analysis and algebraic geometry, Iwanami Shoten, Cambridge Univ. Press, 1977. | MR | Zbl

[J-S] De Jong, A.J. and Steenbrink, J.H.M.: Proof of a conjecture of W. Veys, To appear in, Indagationes Mathematicae. | Zbl

[Ka1] Kawamata, Y.: Addition formula of logarithmic Kodaira dimensions for morphisms of relative dimension 1, Proc. Internat. Symp. on Algebraic geometry, Kyoto 1977, 207-217. Kinokuniya, 1978. | MR | Zbl

[Ka2] Kawamata, Y.: On the classification of noncomplete algebraic surfaces, Lecture Notes in Math. 732, 215-232, Springer (1979). | MR | Zbl

[Ko] Kobayashi, R.: Uniformization of complex surfaces, Adv. Stud. Pure Math. 18 (1990). | MR | Zbl

[K] Kodaira, K.: On compact analytic surfaces, Analytic functions, Princeton Univ. Press, (1960) 121-135. | MR | Zbl

[M] Miyanishi, M.: Non-complete algebraic surfaces, Lecture Notes in Math., Vol 857, Springer 1981. | MR | Zbl

[M-T] Miyanishi, M. and Tsunoda, S.: Non-complete algebraic surfaces with logarithmic Kodaira dimension - ∞ and with nonconnected boundaries at infinity, Japan. J. Math. Vol 10, No. 2, (1984) 195-242. | Zbl

[S] Suzuki, S.: Sur les operations holomorphes du groupe additif complexe sur le éspace de deux variables complexes, Ann. Sci. École. Norm. Sup. (4), 10, (1977) 517-546. | Numdam | MR | Zbl

[V] Veys, W.: Numerical data of resolutions of singularities and Igusa's local zeta function, Thesis, Katholieke Universiteit, Leuven, (1991).

[Z] Zaidenberg, M.G.: Isotrivial families of curves on affine surfaces and characterizations of the affine plane, Math. USSR. Izvestiya 30, (1988) 503-532. | MR | Zbl